MathSciNet Relay Station
MathSciNet bibliographic data
MR2211825 35Q30 (26A33 35B45 76D03 76D05)
Wu, Jiahong Lower bounds for an integral involving fractional Laplacians and the generalized Navier-Stokes equations in Besov spaces. Comm. Math. Phys. 263 (2006), no. 3, 803–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement